# SDR ASAA2016122819187

- Difficulty date: December 28, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 37,883 hours, 11,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR EMERGENCY LIGHTS INOPERATIVE.  ACFT GROUNDED.  REMOVED & REPLACED THE BATTERY PACK, OPS CHECKED GOOD IAW AMM 33-51-06-960-805.
